No More Topiramate !!

Medication

Yes, that’s right, no more Topiramate.

Tomorrow is my last day of Topiramate. I’ll then just be taking Levetiracetam and Lamotrigine. I have been in the process of cutting down to 2 drugs since my visit to the Neurologist in mid July. Each month I took 25 less. I was at 50 mg twice a day.

So, will this make a difference ? Who knows. I haven’t really been the best lately. At the end of last week, I had turns 4 days in a row. But it’s all emotional. What I mean by that is that most of the time I know why my turn happened, what brought it on. If we look at the year so far, I was better in the first half.

Here is my number of turns month by month.

  • January – 3
  • February – 3
  • March – 4
  • April – 4
  • May – 6
  • June – 6
  • July – 4
  • August – 6
  • September – 4
  • October ….so far – 5

So, has the small increase got anything to do with medication ?  I don’t think so. We’ll have to wait and see. I’m still keen on seeing a Hypnotist. I did speak to one a while ago. He said they weren’t allowed to see the likes of myself, that they could be held accountable for anything that happens. There is a Hypnotist that advertising that she can relieve stress, confidence…. all types of emotional stuff. I’ll think I’ll give her a call sometime.

Let’s see if no Topriamate makes a difference. I’ve been on it for a very long time !!

Advertisements

3 thoughts on “No More Topiramate !!

  1. Yayyyy for being off of Topiramate! I was on it for a long while and it made my brain processing much slower. After I was taken off of it in hospital and the neuro asked if I wanted to be back on it I said absolutely not! Happy for ya!!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s